Journal of Dynamics and Differential Equations

, Volume 16, Issue 3, pp 847–867

Composite Waves in the Dafermos Regularization

Article

DOI: 10.1007/s10884-004-6698-2

Cite this article as:
Schecter, S. & Szmolyan, P. J Dyn Diff Equat (2004) 16: 847. doi:10.1007/s10884-004-6698-2

abstract

We show that composite-wave Riemann solutions of scalar conservation laws have nearby scale-invariant solutions of the Dafermos regularization.

Keywords

conservation law Riemann problem viscous profile composite wave self-similar viscosity 

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  1. 1.Mathematics DepartmentNorth Carolina State UniversityRaleighNCUSA
  2. 2.Institut für Angewandte und Numerische Mathematik, TU, WienWienAustria